lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Finite difference schemes with transferable interfaces for parabolic problems
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0003-1216-1672
Linköping University.ORCID iD: 0000-0002-7972-6183
2018 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 375, p. 935-949Article in journal (Refereed) Published
Abstract [en]

We derive a method to locally change the order of accuracy of finite difference schemes that approximate the second derivative. The derivation is based on summation-by-parts operators, which are connected at interfaces using penalty terms. At such interfaces, the numerical solution has a double representation, with one representation in each domain. We merge this double representation into a single one, yielding a new scheme with unique solution values in all grid points. The resulting scheme is proven to be stable, accurate and dual consistent. (C) 2018 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
Elsevier, 2018. Vol. 375, p. 935-949
Keywords [en]
Finite difference methods, Summation-by-parts, High order accuracy, Dual consistency, Superconvergence, Interfaces
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-79090DOI: 10.1016/j.jcp.2018.08.051ISI: 000450907600043Scopus ID: 2-s2.0-85053206186OAI: oai:DiVA.org:lnu-79090DiVA, id: diva2:1268635
Available from: 2018-12-06 Created: 2018-12-06 Last updated: 2019-08-29Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Eriksson, Sofia

Search in DiVA

By author/editor
Eriksson, SofiaNordström, Jan
By organisation
Department of Mathematics
In the same journal
Journal of Computational Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 14 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf